# SDR CNMA201601150002

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N378AX
- Make and model: Boeing 767-33A
- Aircraft serial: 28147
- Aircraft time: 76,488 hours, 11,121 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, STATUS MESSAGE, RT ENGINE FUEL FILTER.  DURING POWER REDUCTION AT TOP OF DECENT, EICAS MESSAGE WENT AWAY.  R & R RT ENGINE FUEL FILTER LEAK AND OPS CK IAW AMM 73-11.  OPS CK GOOD.  PREFORMED ENGINE RUN IAW AMM 71-00.  OPS CK GOOD.  MSG'S CLEARED.
